# SDR GAIA9859

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69740
- Make and model: Boeing 727224
- Aircraft serial: 20668
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE 'A' CHECK, MAINTENANCE FOUND THE EMERGENCY EXIT LIGHT ABOVE THE LT FORWARD ENTRANCE DOOR INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY EXIT LIGHT ASSY IAW BOEING 727 MM 33-50.  SYSTEM OPERATIONAL TEST CARRIED OUT SATISFACTORY.  ACFT WAS THEN RETURNED TO SERVICE.  (X)
